I take Adderall 20mg twice daily for Narcolepsy. My Dr just increased my dose from 10mg twice daily. Its been 4 days since the increase & for the past 3 about 30mins after taking I start leaking snot like a faucet. No joke I'm literally stuffing tissue up each nostril bcuz if I dont it runs down my lip like a nasty little kid. Its embarrassing & Benadryl & flonase didn't help at all neither did Nyquil. Thank you for your help ~Trina~
No I've ever experienced nasal drip trinabell, I have had increases in dosage before and the side effects I experienced were teeth grinding, clenching, elevated pulse rate these would adjust within a week if I needed the increase and could tolerate it. I have had instances where I wouldn't adjust to the increase and I would taper back down to avoid depression. I take amphetamine salts combo, generic adderall IR tablets 30 mg. I was taking it 2x a day and I take one and a half 45 mg a day. No problems at all I actually took one 30mg IR a few months back at 4am because I had bad anxiety just rapid constant thinking and it stopped and I went right to sleep. I have never heard of it causing mucus buildup. I took XR in the past but it conflicted my bipolar I wouldn't sleep and it would trigger manic episodes while on lithium. Even on XR I didn't have a mucus issue. I'm not sure I'm sorry, maybe a pharmicist would know more or if it could be something else. I would call the pharmacy they are helpful and a good resource in cases of side effects. Sorry you're going through this. Let me know what you find out.
- Adderall Information for Consumers
- Adderall Information for Healthcare Professionals (includes dosage details)
- Side Effects of Adderall (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 26 Sep 2013 • 3 answers
Updated 18 Mar 2013 • 5 answers
Updated 31 Aug 2013 • 3 answers
Updated 21 Jun 2015 • 2 answers
I have asthma and starting taking naltrexone and it seems like it has increased my mucus production?
Updated 31 May 2015 • 1 answer